# SDR AALA2009061600007

- Difficulty date: June 16, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N693AA
- Make and model: Boeing 757223
- Aircraft serial: 26973
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - BULL NOSE EMERGENCY LIGHT ASSEMBLY AT SEAT 31ABC BROKEN.  INSTALLED SERVICEABLE LIGHT ASSEMBLY AT SEAT 31ABC.
